Robust stabilization of hybrid uncertain stochastic systems by discrete-time feedback control

Yuyuan Li, Jianqiu Lu, Chunhai Kou, Xuerong Mao, Jiafeng Pan

Research output: Contribution to journalArticle

34 Downloads (Pure)

Abstract

This paper aims to stabilize hybrid stochastic differential equations (SDEs) with norm bounded uncertainties by feedback controls based on the discrete-time observations of both state and mode. The control structure appears only in the drift part (the deterministic part) of an SDE and the controlled system will be robustly
exponentially stable in mean-square. Our stabilization criteria are in terms of linear matrix inequalities (LMIs) whence the feedback controls can be designed more easily in practice. An example is given to illustrate the effectiveness of our results.
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalOptimal Control Applications and Methods
Publication statusAccepted/In press - 21 Oct 2016

    Fingerprint

Keywords

  • stochastic systems
  • Markovian jumping systems
  • uncertain systems
  • robust stabilization
  • discrete-time feedback control

Cite this